MathSciNet Relay Station
MathSciNet bibliographic data
MR765443 41A36
Lehnhoff, Heinz-Gerd On a modified Szasz-Mirakjan-operator. J. Approx. Theory 42 (1984), no. 3, 278–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement